Combinatorial properties of systems of sets

Research output: Contribution to journalArticle

35 Citations (Scopus)
Original languageEnglish
Pages (from-to)308-313
Number of pages6
JournalJournal of Combinatorial Theory, Series A
Volume24
Issue number3
DOIs
Publication statusPublished - 1978

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Combinatorial properties of systems of sets. / Erdős, P.; Szemerédi, E.

In: Journal of Combinatorial Theory, Series A, Vol. 24, No. 3, 1978, p. 308-313.

Research output: Contribution to journalArticle

@article{d6743c6194054aa4b376b489c8e8186b,
title = "Combinatorial properties of systems of sets",
author = "P. Erdős and E. Szemer{\'e}di",
year = "1978",
doi = "10.1016/0097-3165(78)90060-2",
language = "English",
volume = "24",
pages = "308--313",
journal = "Journal of Combinatorial Theory - Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Combinatorial properties of systems of sets

AU - Erdős, P.

AU - Szemerédi, E.

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=0000441836&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000441836&partnerID=8YFLogxK

U2 - 10.1016/0097-3165(78)90060-2

DO - 10.1016/0097-3165(78)90060-2

M3 - Article

VL - 24

SP - 308

EP - 313

JO - Journal of Combinatorial Theory - Series A

JF - Journal of Combinatorial Theory - Series A

SN - 0097-3165

IS - 3

ER -